, Volume 65, Issue 1, pp 97-105
Date: 18 Sep 2012

A note on maximal subgroups of free idempotent generated semigroups over bands

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

We prove that all maximal subgroups of the free idempotent generated semigroup over a band B are free for all B belonging to a band variety V if and only if V consists either of left seminormal bands, or of right seminormal bands.

Communicated by Mária B. Szendrei
The support of the Ministry of Education and Science of the Republic of Serbia, through Grant No. 174019, is gratefully acknowledged.